| Catalog Number |
2901-10001 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A customer reported that a patient underwent revision surgery five days post-operatively to address two migrated everest set screws.This report captures the second of two set screws.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
H6.Coding has been updated to reflect completion of the investigation.